Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Mushy stool, stomach ulcer, low iron, polyps

I have had mushy stools for over a month now. What I think look like a 6 on Bristol scale. My eating habits have not changed. I did have an endoscopy done last year and some small ulcers were found in my stomach, for which I take medicine for. I was turned away from donating blood for low iron last week as well. My mother also had colon cancer about 12 years ago. I have had 2 colonoscopy s which both showed polyps. Are these mushy stools something to be concerned over? Should I see my gastroenterologist?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Hi ! Bastrottman,
Multiple small ulcers in the stomach might occur if some one is taking
medications such as Aspirin or other NSAIDS which include Ibuprofen,
Naproxen etc,etc. If you are taking any of these ,please contact your
physician who can suggest alternatives or add another drug that can
protect the lining of the stomach. Low iron may indicate slow bleeding.
I assume you had a very thorough examination of your colon because
some polyps could be missed during examination even with experts.
Mushy stools may indicate improper digestion of fatty foods.
This may be from problems with the pancreas not functioning properly.
Again , I would suggest a consultation with a gastroenterologist.

Best of health.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor